Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 25, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 10, 2016, 4:59 PM CDT for Clark County, Wisconsin. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2016, 4:59 PM CDT (21:59 UTC)
- Expired
- Jun 10, 2016, 6:00 PM CDT
- In force
- 61 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Clark County, WI
The radar
The La Crosse radar (KARX), 116 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:25 PM CDT | TSTM WND DMG | Willard, WI | A FEW TREES BLOWN DOWN IN THE VICINITY OF WILLARD. TIME ESTIMATED FROM RADAR. |
| Jun 10, 5:30 PM CDT | TSTM WND GST 45 | 1 S Greenwood, WI | |
| Jun 10, 5:30 PM CDT | TSTM WND GST 45 | Greenwood, WI | |
| Jun 10, 5:45 PM CDT | TSTM WND DMG | Loyal, WI | LARGE BRANCHES DOWN |
| Jun 10, 5:45 PM CDT | TSTM WND DMG | Loyal, WI | LARGE BRANCHES DOWN. |
| Jun 10, 5:55 PM CDT | TSTM WND GST 60 | 4 Ese Loyal, WI | |
| Jun 10, 5:55 PM CDT | NON-TSTM WND GST 60 | 4 Ese Loyal, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:44 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 697 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
459
WUUS53 KARX 102159
SVRARX
WIC019-102300-
/O.NEW.KARX.SV.W.0025.160610T2159Z-160610T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT FRI JUN 10 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLARK COUNTY IN CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRCHILD...OR
18 MILES NORTHWEST OF NEILLSVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
GREENWOOD AROUND 520 PM CDT.
LOYAL AROUND 530 PM CDT.
SPENCER AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WILLARD...
GRANTON...UNITY...SEVEN SISTER MOUNDS AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4487 9032 4459 9031 4460 9092 4488 9092
TIME...MOT...LOC 2158Z 268DEG 38KT 4468 9093
HAIL...1.00IN
WIND...60MPH
$$
RIECK6 follow-up statements
535
WWUS53 KARX 102215
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
515 PM CDT FRI JUN 10 2016
WIC019-102300-
/O.CON.KARX.SV.W.0025.000000T0000Z-160610T2300Z/
CLARK WI-
515 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL CLARK COUNTY...
AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREENWOOD...OR 9
MILES NORTHWEST OF NEILLSVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GREENWOOD AROUND 520 PM CDT.
LOYAL AROUND 525 PM CDT.
SPENCER AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WILLARD...
GRANTON...UNITY...SEVEN SISTER MOUNDS AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4487 9032 4459 9031 4460 9092 4488 9092
TIME...MOT...LOC 2215Z 268DEG 38KT 4469 9068
HAIL...1.00IN
WIND...60MPH
$$
RIECK928
WWUS53 KARX 102228
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
528 PM CDT FRI JUN 10 2016
WIC019-102300-
/O.CON.KARX.SV.W.0025.000000T0000Z-160610T2300Z/
CLARK WI-
528 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL CLARK COUNTY...
AT 528 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LOYAL...OR 10
MILES NORTHEAST OF NEILLSVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
SPENCER AROUND 540 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WILLARD...
GRANTON...UNITY...SEVEN SISTER MOUNDS AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4487 9032 4459 9031 4460 9092 4488 9092
TIME...MOT...LOC 2228Z 268DEG 38KT 4469 9049
HAIL...1.00IN
WIND...60MPH
$$
RIECK167 WWUS53 KARX 102232 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 532 PM CDT FRI JUN 10 2016 WIC019-102300- /O.CON.KARX.SV.W.0025.000000T0000Z-160610T2300Z/ CLARK WI- 532 PM CDT FRI JUN 10 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL CLARK COUNTY... AT 531 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOYAL...OR 11 MILES NORTHEAST OF NEILLSVILLE...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...LAW ENFORCEMENT. TREES DOWN NEAR WILLARD AT 525 PM. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... SPENCER AROUND 540 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WILLARD... GRANTON...UNITY...SEVEN SISTER MOUNDS AND TIOGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL WISCONSIN. LAT...LON 4487 9032 4459 9031 4460 9092 4488 9092 TIME...MOT...LOC 2231Z 268DEG 38KT 4469 9045 HAIL...0.75IN WIND...60MPH $$ RIECK
675
WWUS53 KARX 102241
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
541 PM CDT FRI JUN 10 2016
WIC019-102300-
/O.CON.KARX.SV.W.0025.000000T0000Z-160610T2300Z/
CLARK WI-
541 PM CDT FRI JUN 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL CLARK COUNTY...
AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...OR 17
MILES NORTHEAST OF NEILLSVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...LAW ENFORCEMENT. THIS STORM HAS A HISTORY OF DAMAGING
WINDS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL CLARK COUNTY...INCLUDING THE FOLLOWING LOCATIONS: WILLARD...
GRANTON...UNITY...SEVEN SISTER MOUNDS AND TIOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4487 9032 4459 9031 4460 9092 4488 9092
TIME...MOT...LOC 2241Z 268DEG 38KT 4469 9030
HAIL...0.75IN
WIND...60MPH
$$
RIECK173 WWUS53 KARX 102243 SVSARX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 543 PM CDT FRI JUN 10 2016 WIC019-102300- /O.CON.KARX.SV.W.0025.000000T0000Z-160610T2300Z/ CLARK WI- 543 PM CDT FRI JUN 10 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EAST CENTRAL CLARK COUNTY... AT 543 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPENCER...OR 18 MILES NORTHEAST OF NEILLSVILLE...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...LAW ENFORCEMENT. THIS STORM HAS A HISTORY OF DAMAGING WINDS. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... SPENCER...LOYAL...GREENWOOD...GRANTON...UNITY...HIGHWAY 73 AND 98... CHRISTIE...RIPLINGER...COUNTY ROADS H AND K...VEEFKIND...CHILI AND COUNTY K AND CAPITAL ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL WISCONSIN. LAT...LON 4487 9032 4459 9031 4460 9061 4487 9059 TIME...MOT...LOC 2243Z 268DEG 38KT 4469 9027 HAIL...0.75IN WIND...60MPH $$ RIECK
587
WWUS53 KARX 102256
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT FRI JUN 10 2016
WIC019-102306-
/O.EXP.KARX.SV.W.0025.000000T0000Z-160610T2300Z/
CLARK WI-
556 PM CDT FRI JUN 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLARK COUNTY WILL
EXPIRE AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL
WISCONSIN.
LAT...LON 4487 9032 4459 9031 4460 9061 4487 9059
TIME...MOT...LOC 2256Z 268DEG 38KT 4469 9027
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:02 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 10, 3:02 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 302 PM CDT FRI JUN 10 2016 .SHORT TERM...(This evening through Saturday Night) Issued at 302 PM CDT Fri Jun 10 2016 Impactful forecast over the next 6-12 hours, and as such much time spent on this period. Early afternoon analysis places a surface warm front mixed northward into central and northern WI, with a cold front sliding through central MN at 18Z, associated with a ridge running upper wave cutting across northern MN. Convection has been bubbling along that cold front for a few hours now but continues to expand as it intercepts a growing pool of 2500-3500 J/KG MUCAPE and weak capping in place across much of the Upper Miss Valley. Per current trends and well clustered suggestions from the majority of CAM guidance, still expect current convection to grow in intensity the next few hours, with the strongest deep shear relegated to northern WI into central MN where some supercellular characteristics are likely for a time, especially in the vicinity of the surface warm front which looks to be just north and east of our local area. However, with modest 0-3km westerly shear vectors of 20-30 knots and pretty decent DCAPE profiles up to 1500 J/KG, envision storm organization into more linear segments, with Corfidi vector analysis suggesting any larger complex turning southeastward with time. Activity may become enhanced along the leading outflow edge into southeast MN with new cell growth into the very unstable and weakly capped environment, with some worry that heavy rain potential will increase for a time along the southern edge of the line with such high PWAT values up to 1.75 inches and weak storm motion/continued moisture transport over the boundary. Overall, really like the look of the current SPC enhanced risk with the biggest wind threat along/north of I-94 where the initial convective line will be more aligned with the 0-3 km shear vectors. Still anticipate activity weakening into late evening/early overnight with veering of the low level jet, with focus shifting to tomorrow afternoon into northeast IA and far southwest WI. Pending the position of the frontal boundary, there is some chance for afternoon redevelopment in another higher CAPE/weak capping axis over the far southern CWA, though shear looks rather paltry. Could perhaps see a wind threat with DCAPE profiles. Should be another day with hot temps and higher heat index values pushing 100 across the south, but notably less humid northern areas with a drier airmass rolling in from the north. .LONG TERM...(Sunday through Friday) Issued at 302 PM CDT Fri Jun 10 2016 Not much time spent on the outer periods, but the basic idea remains for broad upper ridging to remain in place across much of the central CONUS into the early work week period, with that pattern becoming increasingly blocked up by midweek with strong closed lows over both the northwest and northeast states. Yet another weakish upper wave working over the ridge axis later Sunday into Sunday evening should spark additional showers and storms across western MN in the vicinity of another cold front dropping through that area, with some of that activity likely to propagate eastward with time into Sunday night and perhaps early Monday. Lots of questions regarding how organized that activity might end up being, but with another pool of strong instability in place, some stronger storms aren't impossible, especially with hints of slightly better low level shear in place. Otherwise, there are some hints in the guidance that later Monday into Tuesday may end up being mainly dry with low level ridging and some drier air nosing in from Ontario, though there are questions about just how far south said drier air will end up. Beyond that, still good agreement for a closed low to meander through the blocked up flow across the central Plains and toward our area by late week with additional chances for rainfall and perhaps some cooler temperatures pending cloud trends. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1230 PM CDT FRI JUN 10 2016 Line of shra/ts slated to move across the region late this afternoon through the mid to late evening hours. Strong to severe storm risk, although greater across central MN/northern WI. For the taf sites, expect heavy downpours, potential for hail, and enhanced winds around any storm. Gusts upwards of 30 to 40kts not out of the question. Cigs could stay vfr with the storms with mesomodels via Bufkit soundings suggesting mostly 6-8 kft. Will go a bit lower than that, but keep as vfr for now. Timing via the hrrr brings the line in near 23z, sliding southeast by 03-04z or so. Looks reasonable. With frontal boundary slipping south of the taf sites on saturday...further shra/ts development possible from northern IA into southern WI along this boundary sat afternoon/evening. Trends keep the rain threat south of tafs and will keep forecast clear of any shra/ts for saturday as a result. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION.....RIECK
Hazardous weather outlook, Jun 10, 11:58 AM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1158 AM CDT FRI JUN 10 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-111000- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 1158 AM CDT FRI JUN 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A LINE OF STORMS IS STILL ON TRACK TO SWEEP INTO NORTHWEST WISCONSIN AND SOUTHEAST MINNESOTA BY 4 PM...MOVING QUICKLY EAST SOUTHEAST EARLY IN THE EVENING. THERE WILL BE A SEVERE RISK WITH THE STORMS...ESPECIALLY ALONG AND NORTH OF I-94 IN WISCONSIN. DAMAGING STRAIGHT LINE WINDS ARE THE MAIN THREAT...BUT LARGE HAIL AND HEAVY RAINS ARE ALSO POSSIBLE. AFTERNOON HEAT INDICES WILL TOP OUT FROM 90 TO 100 DEGREES. USE CAUTION WITH EXTENDED OUTDOOR ACTIVITIES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORM CHANCES CONTINUE ACROSS MUCH OF THE AREA SATURDAY. A FEW OF THE STORMS ACROSS NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN COULD BE SEVERE IN THE AFTERNOON AND EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAT INDICES ARE EXPECTED TO CLIMB INTO THE 90 TO 100 RANGE ACROSS MUCH OF THE AREA SATURDAY AFTERNOON. USE CAUTION WITH EXTENDED OUTDOOR ACTIVITIES. THUNDERSTORM CHANCES CONTINUE FROM SUNDAY THROUGH THURSDAY. A FEW STORMS LATER SUNDAY AFTERNOON AND EVENING COULD BE STRONG. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 AND 10 PM TODAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Jun 10, 4:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
442 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND GST LAKE CITY 44.45N 92.28W
06/10/2016 E50 MPH WABASHA MN TRAINED SPOTTER
&&
SHEALocal storm report, Jun 10, 4:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND GST WABASHA 44.37N 92.05W
06/10/2016 E48 MPH WABASHA MN TRAINED SPOTTER
&&
SHEALocal storm report, Jun 10, 4:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
454 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG WABASHA 44.37N 92.05W
06/10/2016 WABASHA MN TRAINED SPOTTER
TREES DOWN REPORTED JUST NORTH OF TOWN
&&
SHEALocal storm report, Jun 10, 4:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST NELSON 44.42N 92.01W
06/10/2016 E50 MPH BUFFALO WI FIRE DEPT/RESCUE
ESTIMATED 40-50 MPH WIND GUST. PEA SIZE
HAIL.
&&
MAHLocal storm report, Jun 10, 4:59 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
459 PM CDT FRI JUN 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND GST DODGE CENTER 44.03N 92.85W
06/10/2016 M46 MPH DODGE MN AWOS
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:04 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo | 71 min |
| Jun 10, 4:49 PM CDT | Severe Thunderstorm Warning | ARX | Trempealeau | 41 min |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 68 min |
| Jun 10, 5:54 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, La Crosse, Monroe, Trempealeau | 51 min |
| Jun 10, 6:48 PM CDT | Special Weather Statement | ARX | Adams, Crawford, Grant, Juneau, Monroe, Richland and 1 more | 117 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.